# SDR QMLA2012090512147

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 5,887 hours, 19,875 cycles
- Engine: Pwa PW206B
- Engine time: 5,161 hours, 5,670 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Line
- Part number: T950814
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 5,161 hours, 5,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT,THE FLIGHT CREW NOTICED PUFFS AND STREAMS OF WHITE SMOKE COMING FROM NR 1 ENGINE. THE PILOT IMMEDIATELY RETURNED TO THE BASE AND CONTACTED MX.   INSPECTED AND FOUND THE OIL DRAIN LINE IN THE AFT OF THE NR 1 ENGINE COMPARTMENT WAS CRACKED ALLOWING OIL TO BE VENTED THROUGH THE EXHAUST CAUSING WHITE SMOKE.  HE REPLACED THE DRAIN LINE, AND PERFORMED A FLIGHT TEST.  NO OTHER DESCREPANCIES NOTED.
